# SDR CA051101002

- Difficulty date: October 29, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 205040229003
- Condition: Mismanufactured
- Location: M/R Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) 412 MAIN TRNASMISSION SUN GEAR 205-040-229-003 MANUFACTURED WITH WRONG TYPE MATERIAL.
